Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 225, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 23, 2013, 1:54 AM EST for Gwinnett County, Georgia. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2013, 1:54 AM EST (06:54 UTC)
- Expired
- Dec 23, 2013, 3:55 AM EST
- In force
- 2 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
County Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 06:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sweetwater Creek (E ATL) at Club Drive near Lilburn (STWG1). The gauge peaked at 10.92 ft at Dec 23, 2013, 1:00 AM EST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02205865, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
356 WGUS42 KFFC 230654 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 154 AM EST MON DEC 23 2013 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... SWEETWATER CREEK NEAR LILBURN AFFECTING GWINNETT COUNTY .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC135-232054- /O.NEW.KFFC.FL.W.0225.131223T0654Z-000000T0000Z/ /STWG1.1.ER.131223T0630Z.131223T0630Z.000000T0000Z.UU/ 154 AM EST MON DEC 23 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE SWEETWATER CREEK NEAR LILBURN. * FROM EARLY THIS MORNING UNTIL FURTHER NOTICE. * AT 1 AM MONDAY THE STAGE WAS 10.9 FEET...AND RISING. * FLOOD STAGE IS 11.0 FEET. * AT 11.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING WILL OCCUR IN PORTIONS OF THE NORTHWOOD COUNTRY CLUB GOLF COURSE UPSTREAM FROM THE GAGE ON CLUB DRIVE...AND IN THE WOODLAND AREAS DOWNSTREAM FROM THE GAGE AND FOR THE NEXT FOUR MILES UNTIL THE CREEK MERGES WITH THE YELLOW RIVER. AN OLD CONCRETE GOLF CART BRIDGE AROUND 300 FEET DOWNSTREAM FROM THE GAGE WILL BEGIN TO FLOOD. * THIS STAGE COMPARES TO A PREVIOUS CREST OF 11.1 FEET ON JUN 1 2010. && LAT...LON MISSING $$
1 follow-up statement
811 WGUS82 KFFC 230855 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 355 AM EST MON DEC 23 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... EUHARLEE CREEK NEAR ROCKMART AFFECTING POLK COUNTY SWEETWATER CREEK NEAR LILBURN AFFECTING GWINNETT COUNTY GAC233-230925- /O.CAN.KFFC.FL.W.0226.000000T0000Z-131223T1833Z/ /RKMG1.1.ER.000000T0000Z.131223T0545Z.131223T0703Z.UU/ 355 AM EST MON DEC 23 2013 THE FLOOD WARNING IS CANCELLED FOR THE EUHARLEE CREEK NEAR ROCKMART. * THIS TAKES AFFECT IMMEDIATELY. * AT 3 AM MONDAY THE STAGE WAS 8.6 FEET...AND FALLING. * FLOOD STAGE IS 9.0 FEET. * THE CREEK WILL CONTINUE TO FALL. * AT 9.0 FEET...MINOR FLOODING BEGINS ALONG THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE ON CHURCH STREET. PORTIONS OF THE WAYSIDE PARK WILL HAVE WATER A FOOT OR TWO DEEP. SECTIONS OF THE SIDEWALK ALONG WATER STREET WILL BEGIN TO FLOOD. THE WATER REACHES THE BOTTOM OF THE SILVER COMET TRAIL FOOT BRIDGE JUST DOWNSTREAM FROM WEST ELM STREET. && LAT...LON MISSING $$ GAC135-230925- /O.CAN.KFFC.FL.W.0225.000000T0000Z-131223T0855Z/ /STWG1.1.ER.131223T0630Z.131223T0630Z.000000T0000Z.UU/ 355 AM EST MON DEC 23 2013 THE FLOOD WARNING IS CANCELLED FOR THE SWEETWATER CREEK NEAR LILBURN. * THIS TAKES AFFECT IMMEDIATELY. * AT 3 AM MONDAY THE STAGE WAS 10.5 FEET...AND FALLING. * FLOOD STAGE IS 11.0 FEET. * THE CREEK WILL CONTINUE TO FALL. * AT 11.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING WILL OCCUR IN PORTIONS OF THE NORTHWOOD COUNTRY CLUB GOLF COURSE UPSTREAM FROM THE GAGE ON CLUB DRIVE...AND IN THE WOODLAND AREAS DOWNSTREAM FROM THE GAGE AND FOR THE NEXT FOUR MILES UNTIL THE CREEK MERGES WITH THE YELLOW RIVER. AN OLD CONCRETE GOLF CART BRIDGE AROUND 300 FEET DOWNSTREAM FROM THE GAGE WILL BEGIN TO FLOOD. && LAT...LON MISSING $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 23, 12:59 AM EST, 55 minutes earlier.
Area forecast discussion, Dec 23, 12:59 AM EST, 55 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1259 AM EST MON DEC 23 2013 .PREV DISCUSSION... SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... /ISSUED 247 PM EST SUN DEC 22 2013/ MAIN FORECAST CONCERN IS CONTINUED FLOOD POTENTIAL ACROSS PORTIONS OF THE AREA WITH SWATH OF ONGOING MODERATE TO HEAVY RAIN. ENHANCED BAND OF MOISTURE BEING TRANSPORTED BY PERSISTENT SW FLOW OFF THE GULF WILL ALLOW FOR EXTREMELY EFFICIENT PRECIP...PWATS OF NEAR 1.7-1.8 AT 3 STANDARD DEVIATIONS ABOVE CLIMO. LATEST HPC QPF STILL SUGGESTS A BAND OF 2-2.5 INCHES STORM TOTAL FROM TONIGHT THROUGH MONDAY MORNING WITH ISOLATED HIGHER POSSIBLE. SEE HYDROLOGY SECTION BELOW FOR MORE DETAILS. WHILE MAJORITY OF CWA IS CAPE DEPRIVED...MODELS HAVE CONSISTENTLY BEEN LINGERING SOME 600-700 J/KG SBCAPE MAINLY SOUTH AND EAST OF A COLUMBUS...TO MACON...TO WASHINGTON LINE. WITH ABOUT 50 KTS 0-6KM BULK SHEAR...30 KTS OF 0-1KM SHEAR...AND 200-300 M2/S2 OF SRH JUXTAPOSED WITH THE EASTERN EDGE OF THE STALLED PRECIP SHIELD...CANNOT RULE OUT ISOLATED STRONG TO SEVERE STORMS INTO THIS EVENING. DAMAGING WINDS AND AN ISOLATED BRIEF TORNADO WOULD BE THE MAIN THREATS. THE INSTABILITY...WHICH HAS BEEN THE LIMITING FACTOR THUS FAR...MAY BE ENHANCED WITH SOME SCATTERING OUT OF CLOUD COVERAGE LATE IN THE DAY. UPPER TROUGH SHOULD FINALLY PUSH THE BAND OF MOISTURE EASTWARD ON MONDAY AS 1040-MB PARENT SFC HIGH SLIDING INTO THE CENTRAL CONUS HELPS ADVECT THE COLD FRONT SEWD TO START CLEARING THINGS OUT FOR THE AREA. BY MONDAY NIGHT...MAJORITY OF AREA WILL BE RAIN-FREE AND MOSTLY CLEAR. FORECAST TEMPS WILL MAKE MACON CLOSE TO REACHING A RECORD HIGH MINIMUM TONIGHT...OTHERWISE EXPECT NEAR NORMAL TEMPS MONDAY AND SLIGHTLY BELOW NORMAL MONDAY NIGHT IN THE POST FRONTAL REGIME. BAKER LONG TERM /TUESDAY THROUGH SUNDAY/... /ISSUED 247 PM EST SUN DEC 22 2013/ NO MAJOR CHANGES WERE MADE TO THE EXTENDED PERIODS AS MODELS CONTINUE TO AGREE ON HIGH PRESSURE AND DRY CONDITIONS DOMINATING THROUGH THE WEEKEND. EXPECTING A SLIGHTLY COOLER THAN NORMAL CHRISTMAS... WITH MORNING LOWS STARTING OUT IN THE 20S. HIGHS WILL RANGE FROM LOWER 40S NORTH TO LOWER 50S SOUTH. ENJOY. 39 PREVIOUS LONG TERM DISCUSSION /MONDAY NIGHT THROUGH SATURDAY/... /ISSUED AT 344 AM EST SUN DEC 22 2013/ MODELS IN PRETTY GOOD AGREEMENT THROUGH THE LONG TERM. THE CURRENT SYSTEM MOVING THROUGH THE CWA WILL EXIT MONDAY NIGHT AND BY 06Z TUE THE PRECIP WILL BE OUT OF THE CWA. A LONG WAVE TROUGH TRIES TO SET UP OVER THE EASTERN U.S. WITH A SERIES OF WEAK SHORT WAVES MOVING THROUGH THE OHIO VALLEY. AT THE MOST THERE COULD BE A FEW MORE CLOUDS ACROSS THE NORTHERN PART OF THE CWA...OTHERWISE IT WILL REMAIN DRY ACROSS NORTH AND CENTRAL GEORGIA INTO NEXT WEEKEND. THE WEAK SHORT WAVES WILL REINFORCE THE COLDER AIR THROUGH CHRISTMAS...THEN THERE WILL BE A SLOW MODERATION OF TEMPERATURES INTO NEXT WEEK AS THE UPPER FLOW TRANSITIONS INTO A MORE ZONAL PATTERN. 17 HYDROLOGY... /ISSUED 247 PM EST SUN DEC 22 2013/ STALLED FRONT AND SWATH OF ENHANCED DEEP LAYER MOISTURE OFF THE NORTHERN GULF WILL ALLOW FOR AN ADDITIONAL 2-3 INCHES OF RAINFALL TONIGHT THROUGH MONDAY MORNING WITH ISOLATED HIGHER AMOUNTS POSSIBLE. 1-3 INCHES HAVE ALREADY FALLEN ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA...EXCEPT FOR THE SOUTHEASTERN TIER. THE FLOOD WATCH WILL CONTINUE FOR NORTH AND PORTIONS OF CENTRAL GEORGIA. EXPECTED MODERATE TO HEAVY RAIN OVER THIS AREA WILL CAUSE SIGNIFICANT POTENTIAL FOR RIVER FLOODING INCLUDING SMALLER CREEKS AND STREAMS. FLOOD WARNINGS HAVE ALREADY BEEN ISSUED FOR MINOR FLOODING ALONG SOME CREEKS IN NORTH GEORGIA. BAKER && .AVIATION... 06Z UPDATE... CIGS AND VSBYS WILL CONTINUE TO BE VERY VARIABLE THROUGH THE MORNING AND TAFS LEAN TOWARDS THE LOWER SIDE. AT ATL...THERE IS STILL THE POTENTIAL FOR THE CIGS AND VSBYS TO DROP LOWER THAN FORECAST IN THE TAF. AT THIS POINT THOUGH CONFIDENCE WAS TOO LOW TO INCLUDE. RAIN WILL CONTINUE THROUGH MUCH OF THE MORNING AND DIMINISH BY LATE MORNING INTO THE AFTERNOON. //ATL CONFIDENCE...06Z UPDATE... LOW CONFIDENCE ON VSBYS AND CIGS. MEDIUM CONFIDENCE ON TIMING OF PRECIP. HIGH CONFIDENCE ON WIND. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 59 33 46 25 / 80 10 10 0 ATLANTA 54 31 43 25 / 80 10 5 0 BLAIRSVILLE 52 27 37 19 / 70 10 5 0 CARTERSVILLE 54 28 43 22 / 70 10 5 0 COLUMBUS 59 34 50 28 / 80 10 5 0 GAINESVILLE 57 32 44 25 / 80 10 5 0 MACON 62 33 52 25 / 100 10 5 5 ROME 53 26 43 21 / 50 10 5 5 PEACHTREE CITY 56 29 45 21 / 80 10 5 0 VIDALIA 67 42 55 31 / 90 30 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 7 AM EST THIS MORNING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...BUTTS...CARROLL...CATOOSA... CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB... COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN... FAYETTE...FLOYD...FORSYTH...GILMER...GORDON...GREENE... GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...JACKSON... JASPER...LAMAR...LUMPKIN...MADISON...MARION...MERIWETHER... MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON... OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE...POLK... PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...STEWART...TALBOT... TAYLOR...TOWNS...TROUP...UNION...UPSON...WALKER...WALTON... WHITE...WHITFIELD. && SHORT TERM...11 LONG TERM....37 AVIATION...11
Hazardous weather outlook, Dec 22, 12:56 PM EST, 12 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1256 PM EST SUN DEC 22 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1256 PM EST SUN DEC 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... HEAVY RAIN AND ISOLATED STRONG TO SEVERE THUNDERSTORMS REMAIN POSSIBLE. WEATHER HAZARDS EXPECTED... MODERATE TO HEAVY RAIN WILL CAUSE MINOR FLOODING ALONG SOME CREEKS AND RIVERS THROUGH TONIGHT. ISOLATED STRONG TO SEVERE STORMS REMAIN POSSIBLE ACROSS PARTS OF CENTRAL GEORGIA THROUGH THIS EVENING. DISCUSSION... A STRONG STORM SYSTEM MOVING ACROSS THE SOUTHEAST WILL BECOME NEARLY STATIONARY OVER NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT. STRONG LOW LEVEL WIND SHEAR AND INCREASING INSTABILITY DURING DAYTIME HEATING COULD PRODUCE A FEW STRONG TO SEVERE STORMS DURING THE AFTERNOON AND EVENING HOURS. THE THREAT OF STRONG STORMS GREATLY DIMINISH BY MID TO LATE EVENING AS THE ATMOSPHERE STABILIZES. IN ADDITION...DUE TO THE SLOW MOVEMENT OF THE SYSTEM...MODERATE TO HEAVY RAIN IS EXPECTED ACROSS A LARGE PART OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. RAINFALL AMOUNTS OF 1 TO 3 INCHES HAVE ALREADY FALLEN ACROSS MUCH OF NORTH AND PARTS OF CENTRAL GEORGIA THROUGH SUNDAY MORNING... AND ANOTHER 1 TO 2 INCHES WITH ISOLATED HIGHER AMOUNTS ARE STILL POSSIBLE. A FLOOD WATCH IS IN EFFECT FOR NORTH AND PARTS OF CENTRAL GEORGIA FOR INCREASED POTENTIAL OF FLOODING ON RIVERS...CREEKS AND STREAMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE THREAT OF FLOODING OF RIVERS...CREEKS AND STREAMS WILL CONTINUE INTO MONDAY AS THE STORM SYSTEM EXITS THE REGION. WHILE ADDITIONAL RAINFALL AMOUNTS ON MONDAY WILL BE LIGHT...RUNOFF FROM THE PREVIOUS DAY OF HEAVY RAIN COULD CONTINUE THE THREAT OF RIVER FLOODING. HIGH PRESSURE WILL SETTLE OVER NORTH AND CENTRAL GEORGIA FOR THE REMAINDER OF THE PERIOD AND THIS WILL BRING DRY AND STABLE CONDITIONS THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... ALTHOUGH SPOTTER ACTIVATION WILL NOT BE NECESSARY TODAY... SPOTTERS ARE ENCOURAGED TO SUBMIT DAMAGE OR FLOODING REPORTS THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 7:04 PM EST | River Flood Warning | FFC | Cherokee | 38 hr |
| Dec 22, 7:52 PM EST | Areal Flood Warning | FFC | Haralson | 12 hr |
| Dec 22, 8:48 PM EST | Areal Flood Warning | FFC | Gilmer | 12 hr |
| Dec 22, 9:41 PM EST | Areal Flood Warning | FFC | Dawson, Forsyth, Lumpkin | 12 hr |
| Dec 22, 10:11 PM EST | Areal Flood Warning | FFC | Fayette | 12 hr |
| Dec 22, 10:28 PM EST | Areal Flood Warning | FFC | Cherokee | 12 hr |
| Dec 22, 11:20 PM EST | Areal Flood Warning | FFC | Polk | 9 hr |
| Dec 23, 12:04 AM EST | River Flood Warning | FFC | Murray, Whitfield | 36 hr |
| Dec 23, 12:04 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 10 hr |
| Dec 23, 12:04 AM EST | River Flood Warning | FFC | Cherokee | 27 hr |
| Dec 23, 12:04 AM EST | River Flood Warning | FFC | Cherokee | 10 hr |
| Dec 23, 12:04 AM EST | River Flood Warning | FFC | Haralson | 36 hr |
| Dec 23, 12:04 AM EST | River Flood Warning | FFC | Cobb | 24 hr |
| Dec 23, 1:50 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 24 hr |
| Dec 23, 2:01 AM EST | River Flood Warning | FFC | Polk | 114 min |
| Dec 23, 2:06 AM EST | River Flood Warning | FFC | Lamar, Spalding | 24 hr |
| Dec 23, 4:51 AM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 54 hr |
| Dec 23, 5:58 AM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 71 hr |
| Dec 23, 6:43 AM EST | Special Weather Statement | FFC | Laurens, Telfair, Wheeler | 47 min |
| Dec 23, 6:49 AM EST | River Flood Warning | FFC | Butts, Henry, Newton | 24 hr |
| Dec 23, 8:20 AM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 37 hr |
| Dec 23, 10:34 AM EST | River Flood Warning | FFC | Floyd | 21 hr |
| Dec 23, 10:34 AM EST | River Flood Warning | FFC | Cobb, Douglas | 30 hr |
| Dec 23, 10:34 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 18 hr |
| Dec 23, 10:34 AM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 65 hr |
| Dec 23, 10:34 AM EST | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 34 hr |
| Dec 23, 10:50 AM EST | River Flood Warning | FFC | Newton, Rockdale | 25 hr |
| Dec 23, 10:50 AM EST | River Flood Warning | FFC | Barrow, Jackson | 23 hr |
| Dec 23, 1:18 PM EST | River Flood Warning | FFC | Troup | 24 hr |
| Dec 23, 1:32 PM EST | River Flood Warning | FFC | Fayette, Spalding | 46 hr |
| Dec 23, 1:53 PM EST | River Flood Warning | FFC | Floyd | 27 hr |
| Dec 23, 2:36 PM EST | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 22 hr |
| Dec 23, 2:36 PM EST | River Flood Warning | FFC | Jones | 24 hr |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.